advertisement
Question
Posted by: V | 2008/07/18

Triphasil causing Urticaria?

Hi, i Have been on Triphasil for more than 8 years now and was wondering if it had anything to do with mty urticaria which I' ve been suffering from for over a year now?

Can the pill cause urticaria in some people?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It would be unlikely after 8 years.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement